MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE¿ NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1 M) CRUSH-RESIS

AIRLIFE AIRLIFE; AIRLIFE¿ NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1 M) CRUSH-RESIS
Model Number 001365
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All information reasonably known as of 11 june 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
The report of a patient developing sores behind the ears and around the nose after using the nasal flared w/u-connect-it cannula is a reportable incident.It was reported that the patient's sores were being treated by the wound and ostomy nurse, indicating that medical intervention was required.
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury the complaint of "sores behind the ears/under the nose" regarding part 001365 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 1 other complaint regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
AIRLIFE
Common Device Name
AIRLIFE¿ NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1 M) CRUSH-RESIS
Manufacturer (Section D)
AIRLIFE
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
AIRLIFE(METTAWA)
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22188821
Report Number1314417-2025-00037
Device Sequence Number9311310
Product Code CAT
UDI-Device Identifier10190752116696
UDI-Public(01)10190752116696(10)536538
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number001365
Device Catalogue Number001365
Device Lot Number536538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown